MAUDE Adverse Event Report: BAXTER MEDICAL SYSTEMS GMBH + CO. KG ILED 7 CEILING TRIO; SURGICAL LIGHT

BAXTER MEDICAL SYSTEMS GMBH + CO. KG ILED 7 CEILING TRIO; SURGICAL LIGHT
Model Number 4068310
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Inspection of the device is pending.Further investigation should confirm the root cause.Investigation results will be provided within a final report if new information will become available.
 
Event or Problem Description
It was reported that the light head of the iled 7 surgical light system fell down during a surgical procedure on the back of a surgeon.No harm or impact to the surgical procedure was reported.This report was filed in our complaint handling system as complaint (b)(4).
 
Additional Manufacturer Narrative
Investigation by baxter medical identified that the locking segment (crescent key), which secures the light head to the spring arm, came out of the connection.This allowed the light head to separate from the spring arm and fell down.The locking segment is covered by a sleeve to avoid the locking segment to come out.The sleeve is secured by a screw which prevents the sleeve to move from its securing location.During on-site investigation, it was identified this screw was missing.The missing screw allowed the sleeve to move upside.If the sleeve is not in the correct place the crescent key can move out of the connection over time allowing the light head to detach.A review of the past service events showed a preventive maintenance performed by baxter in september 2023.The relevant check point at the maintenance protocol indicated the screw was in place at this time.Based on this no further actions are needed.
 
Event or Problem Description
It was reported that the light head of the iled 7 surgical light system fell down during a surgical procedure on the back of a surgeon.No harm or impact to the surgical procedure was reported.This report was filed in our complaint handling system as complaint #(b)(4).

Brand Name
ILED 7 CEILING TRIO
Common Device Name
SURGICAL LIGHT
Manufacturer (Section D)
BAXTER MEDICAL SYSTEMS GMBH + CO. KG
carl-zeiss-strasse 7-9
saalfeld thuringen 07318
GM  07318
Manufacturer Contact
frances coote
7-9 carl zeiss strasse
saalfeld 07318
GM   07318
MDR Report Key18364275
Report Number3007143268-2023-00047
Device Sequence Number18066568
Product Code FSY
UDI-Device Identifier00887761995840
UDI-Public887761995840
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number4068310
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2023
Supplement Date Received by Manufacturer12/13/2023
Initial Report FDA Received Date12/20/2023
Supplement Report FDA Received Date02/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown